# SDR CALA2015103000884

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 365.25, HAS SURFACE CORROSION, RBL 14.  REPAIRED STATION 365 FLOORBEAM UPPER CAP IAW ECRA 5310-06639.
